# SDR AALA20002043

- Difficulty date: December 7, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Defective
- Location: Acm Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1681 - EN ROUTE ROC-ORD, AFTER LANDING ORD, DETECTED STRONG ELECTRICAL BURNING SMELL AT AFT PASSENGER SECTION.  ODOR RAPIDLY DRIFTED FORWARD AND DISSIPATED AT GATE ARRIVAL.  REPLACED AFT RECIRCULATING FAN.  ACCOMPLISHED PACK BURNOUT PER THE MM.  NO ODOR NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
